# SDR HEEA072615

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 3442 · Weather Radar System
- Part: Wire
- Condition: Separated
- Location: Antenna
- Component: Antenna
- Component part number: 071111401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA CABLE PULLED OUT.
